# SDR C2XA11SH132

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 14529066005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CIRCUMFERENTIAL SKIN SPLICE BETWEEN FRAMES 14-15, STRINGERS 20L-15R CORRODED (LOCAL LEVEL 2).  MAINTENANCE PERFORMED REPAIR ON CIRCUMFERENTIAL SPLICE BETWEEN FRAMES 13-15, STRINGERS 20L-15R IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
